Oct 18, 2001
Hi, great site. Im taking 3tc, sustivia, and abacavir. My skin has a rubbery feeling to it, and it seem to be getting worse. Are any of these medications affecting this, which you might be aware ofit seems to have lost its sheen and seems to be ageing prematurely.
| Response from Dr. Boyle
John, While the medications you are on can cause a rash, that does not seem to be your current problem. It is tough to get a feel for your complaint without actually looking at it and feeling it. I'd suggest that you have your doctor or a dermatologist evaluate it. Based upon your description, I doubt that the antiretrovirals you're on are causing it.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Meaning Of Chlamydia Igm Antibodies?
- What Is The Difference Between Genital Herpes And Cold Sores?
- What Happens If You Have Gonorrhea For A Year Without Treatment?
- What Does Herpes On Your Mouth Look Like?
- What Does Bacterial Vaginosis Look Like?
- Time Frame For Before Herpes Shows Up On An Std Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.